# SDR AALA202110113371

- Difficulty date: October 8, 2021
- Submitted: October 11, 2021
- Operation: Air carrier
- Aircraft: N972UY
- Make and model: Airbus A321-231
- Aircraft serial: 4123
- Aircraft time: 40,278 hours, 14,839 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Cylinder
- Part number: FE240005
- Part serial: FR2547
- Condition: Low Pressure
- Location: Zone 800 - Doors
- Part time: 40,284 hours, 15,569 cycles
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: 4R DOOR HAS PRESSURE LIGHT WARNING. REMOVED AND REPLACED R4 DOOR DAMPER/EMERGENCY OPERATION CYLINDER PER 52-13-14-000/400-001B.
